Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010 (2010), Article ID 502803, 13 pages
http://dx.doi.org/10.1155/2010/502803
Research Article

Synchronization of Dissipative Dynamical Systems Driven by Non-Gaussian Lévy Noises

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
3Institut für Mathematik, Johann Wolfgang Goethe-Universität, D-60054, Frankfurt am Main, Germany

Received 17 September 2009; Accepted 15 January 2010

Academic Editor: Salah-Eldin Mohammed

Copyright © 2010 Xianming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianming Liu, Jinqiao Duan, Jicheng Liu, and Peter E. Kloeden, “Synchronization of Dissipative Dynamical Systems Driven by Non-Gaussian Lévy Noises,” International Journal of Stochastic Analysis, vol. 2010, Article ID 502803, 13 pages, 2010. doi:10.1155/2010/502803